# SDR DALA2016103107999

- Difficulty date: January 25, 2014
- Submitted: October 31, 2016
- Operation: Air carrier
- Aircraft: N37700
- Make and model: Boeing 737832
- Aircraft serial: 29631
- Aircraft time: 50,259 hours, 18,244 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND AFT CARGO COMPARTMENT, FLOOR PANEL 140CF HAS CORROSION ON UPPER SURFACE ALONG THE EDGES.  MAINTENANCE FABRICATED A NEW AFT CARGO COMP FLOOR PANEL 140CF-A94058 IAW SRM 51-40-05 AND DWG 453A2610-40.
